# SDR CALA0700681

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 64,031 hours, 34,611 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Bs 1006 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BULGED WITH RIVETS PULLED TO THE RIGHT OF STRINGER 27L AT STA 1006.  A CORRODED SKIN CLIP WAS REMOVED AND REPLACED IAW SRM 51-10-02.
